# SDR SWAA2023062771706

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8835Q
- Make and model: Boeing 737-8
- Aircraft serial: 67486
- Aircraft time: 1,638 hours, 930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR DOES NOT LOCK IN UNARMED POSITION<[01] ADJUSTED L1 GIRT BAR UNARMED STOW HOOKS PER SIP. CKS OK.
